# SDR SIMA20190322001

- Difficulty date: March 22, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 45,156 hours, 41,042 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530644417
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OMEGA BEAM CORRODED AT CROSS BEAM FRAME 44. C/A-REPAIRED THE LT OMEGA BEAM CORROSION AT CROSS BEAM FRAME 44 IAW ERS-EM-53MR-3712.
